# SDR 2001UALA01527

- Difficulty date: July 26, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Aircraft time: 39,424 hours, 4,775 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP UNDER CLOSET JUST FORWARD OF LAV 104.  *S/D*  REPLACED EEL STRIP, CHECKS OK.
